# SDR ASAA2015020310537

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 6,999 hours, 2,251 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE OCCURRED ON GROUND AFTER FLAPS EXTENDED.  ACFT GROUNDED.  FMC DISAGREE CLEARED AFTER ACCOMPLISHING QRC PROCEDURE.
